MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWET4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient was refractive error.Clinical reason is refractive error secondary to lasik.The iol was exchanged for advanced technology intraocular lenses (atiol) 2 months 2 days following the initial implant procedure.Additional information has been received and stated that the patient experienced distance vision was not sharp and blurry post one week operation.In surgeon opinion the product did not contribute to the event and the issue was caused by previous refractive surgery.It was also stated that the symptoms was resolved and there was no patient harm.
 
Additional Manufacturer Narrative
The product was returned for analysis.The reported complaint cannot be confirmed from the returned sample.Sample received in a sample container.Significant amount of solution is dried on the lens.One haptic is adhered to the optic with solution between the haptic arm and optic edge.It was reported that in the surgeon's opinion the product did not contribute to the event.In their opinion the issue was caused by previous refractive surgery.It was reported that the company model intraocular lens (iol) was replaced with a same company iol.The root cause for the reported complaint appears to be a coincidental event that was unrelated to the product as user facility reported that according to the surgeon, the iol did not cause the event.In the surgeon's opinion, the issue was caused by previous refractive surgery.The exchange from a company iol to a same company iol may suggest that the replacement lens was an improved choice for the patient's vision needs.Based on this information, the product did not cause/contribute to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24344550
Report Number9612169-2026-00354
Device Sequence Number9836679
Product Code MJP
UDI-Device Identifier00380652455763
UDI-Public(01)00380652455763(17)251117(11)211119(10)25298410
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2025
Device Model NumberCCWET4
Device Lot Number25298410
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date05/11/2026
Date Device Manufactured11/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH II LOADING FORCEPS; MONARCH III IOL CARTRIDGE C; MONARCH III IOL INJECTOR; PROVISC OVD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown